An introduction to oddly tame number fields.
Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 3, pp. 711-717.

It follows from generalities of quadratic forms that the spinor class of the integral trace of a number field determines the signature and the discriminant of the field. In this paper we define a family of number fields, that contains among others all odd degree Galois tame number fields, for which the converse is true. In other words, for a number field K in such family we prove that the spinor class of the integral trace carries no more information about K than the discriminant and the signature do.

Il résulte des généralités sur les formes quadratiques que la classe spinorielle de la trace intégrale d’un corps de nombres détermine la signature et le discriminant du corps. Dans cet article, nous définissons une famille de corps de nombres, qui contient, entre autres, tous les corps galoisiens de degré impair modérément ramifiés, pour lesquels la réciproque est vraie. Autrement dit, pour un corps de nombres K de cette famille, on montre que la classe spinorielle de la trace intégrale ne contient pas d’informations sur K autres que celles qui sont fournies par le discriminant et la signature.

Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1140
Classification: 11R04, 11S15
Keywords: Arithmetic invariants, tame fields, arithmetic equivalence, trace forms.
Mantilla-Soler, Guillermo 1, 2

1 Department of Mathematics Fundación Universitaria Konrad Lorenz Bogotá, Colombia
2 Department of Mathematics and Systems Analysis Aalto University Helsinki, Finland
@article{JTNB_2020__32_3_711_0,
     author = {Mantilla-Soler, Guillermo},
     title = {An introduction to oddly tame number fields.},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {711--717},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {3},
     year = {2020},
     doi = {10.5802/jtnb.1140},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1140/}
}
TY  - JOUR
AU  - Mantilla-Soler, Guillermo
TI  - An introduction to oddly tame number fields.
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2020
SP  - 711
EP  - 717
VL  - 32
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1140/
DO  - 10.5802/jtnb.1140
LA  - en
ID  - JTNB_2020__32_3_711_0
ER  - 
%0 Journal Article
%A Mantilla-Soler, Guillermo
%T An introduction to oddly tame number fields.
%J Journal de théorie des nombres de Bordeaux
%D 2020
%P 711-717
%V 32
%N 3
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1140/
%R 10.5802/jtnb.1140
%G en
%F JTNB_2020__32_3_711_0
Mantilla-Soler, Guillermo. An introduction to oddly tame number fields.. Journal de théorie des nombres de Bordeaux, Volume 32 (2020) no. 3, pp. 711-717. doi : 10.5802/jtnb.1140. http://archive.numdam.org/articles/10.5802/jtnb.1140/

[1] Bolaños, Wilmar; Mantilla-Soler, Guillermo The trace form over cyclic number fields (2019) (https://arxiv.org/abs/1904.10080v2, to appear in Can. J. Math.)

[2] Cassels, J. W. S. Rational quadratic forms, Dover Publications, 2008

[3] Jones, John; Roberts, David A data base of number fields, LMS J. Comput. Math., Volume 17 (2014) no. 1, pp. 595-618 | DOI | Zbl

[4] Mantilla-Soler, Guillermo On the arithmetic determination of the trace, J. Algebra, Volume 444 (2015), pp. 272-283 | DOI | MR | Zbl

[5] Mantilla-Soler, Guillermo The Spinor Genus of the integral trace, Trans. Am. Math. Soc., Volume 369 (2017) no. 3, pp. 1547-1577 | MR | Zbl

[6] Mantilla-Soler, Guillermo The (α,β)-ramification invariants of a number field (2019) (https://arxiv.org/abs/1906.04254, to appear in Mathematica Slovaca)

[7] Mantilla-Soler, Guillermo; Rivera-Guaca, Carlos An introduction to Casimir pairings and some arithmetic applications (2019) (https://arxiv.org/abs/1812.03133v3)

[8] Serre, Jean-Pierre Local fields, Graduate Texts in Mathematics, 67, Springer, 1979, viii+241 pages | Zbl

[9] Taussky, Olga The discriminant matrices of an algebraic number field, J. Lond. Math. Soc., Volume 43 (1968), pp. 152-154 | DOI | MR

Cited by Sources: